# SDR P2EA98041

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DISCREPANCY FOUND DURING SCHEDULED MAINTENANCE CHECK, EMERGENCY TRACK LIGHTING INOP, SEAT ROW 11 AND AFT.  REPAIRED WIRING AT ROW 18 AND AFT BULKHEAD.  REPLACED FUSES IN FWD AND AFT BATTERY PACKS.  (M)
